RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 170, Number 4, Pages 794–796 (Mi dan32599)  

MATHEMATICS

Asymptotic behavior of the distribution of the maximum for a certain class of processes with independent increments

È. S. Shtatland

National Taras Shevchenko University of Kyiv

Full text: PDF file (327 kB)

Bibliographic databases:
Presented: . . 
Received: 27.12.1965

Citation: È. S. Shtatland, “Asymptotic behavior of the distribution of the maximum for a certain class of processes with independent increments”, Dokl. Akad. Nauk SSSR, 170:4 (1966), 794–796

Citation in format AMSBIB
\Bibitem{Sht66}
\by \`E.~S.~Shtatland
\paper Asymptotic behavior of the distribution of the maximum for a certain class of processes with independent increments
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 170
\issue 4
\pages 794--796
\mathnet{http://mi.mathnet.ru/dan32599}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0210194}
\zmath{https://zbmath.org/?q=an:0189.17603}


Linking options:
  • http://mi.mathnet.ru/eng/dan32599
  • http://mi.mathnet.ru/eng/dan/v170/i4/p794

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019